ON GENERALIZED CONTINUITY AND OPENNESS FOR SET-VALUED FUNCTIONS


Kanibir A. , Reilly I. L.

ACTA MATHEMATICA HUNGARICA, vol.126, no.4, pp.369-380, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 126 Issue: 4
  • Publication Date: 2010
  • Doi Number: 10.1007/s10474-009-9098-6
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.369-380

Abstract

This paper continues the study of set-valued functions. It introduces notions of generalized openness for multifunctions, and establishes some of their basic properties and characterizations.